# SDR ASAA2014080408753

- Difficulty date: August 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 30,586 hours, 9,141 cycles
- System (JASC): 2300 · Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SATCOM BITE FAIL DISPLAYED QRH FOLLOWED, CIRCUIT BREAKER PULLED.  ACFT GROUNDED.  RESET SYS AND OPS CHECKED SYSTEM COMM SYS IAW AMM 23-15-00-730-801, OPS CHECK GOOD.
